MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED
Model Number GLENOID, PE WITH PEG, MEDIUM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was necessary due to a loosening glenoid component.The glenoid was removed and a glenoid augmentation using allograft was performed.The shoulder prosthesis was replaced to inverse total shoulder arthroplasty.No further information received.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is not confirmed.The picture provided by the customer attached to the complaint revealed that the customer reported a wrong part; the picture is not an arthrex device ar-9105-02.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.No problem found.

Brand Name
GLENOID, PE WITH PEG, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18463519
Report Number1220246-2024-00178
Device Sequence Number15220224
Product Code KWS
UDI-Device Identifier00888867057326
UDI-Public00888867057326
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, MEDIUM
Device Catalogue NumberAR-9105-02
Device Lot Number1114001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown